Holomorphic geometric structures on Kähler–Einstein manifolds

Show simple item record

dc.contributor.author McKay, Benjamin
dc.date.accessioned 2018-07-23T11:58:22Z
dc.date.available 2018-07-23T11:58:22Z
dc.date.issued 2016-08-12
dc.identifier.citation McKay, B. (2017) 'Holomorphic geometric structures on Kähler–Einstein manifolds', manuscripta mathematica, 153(1), pp. 1-34. doi:10.1007/s00229-016-0873-8 en
dc.identifier.volume 153 en
dc.identifier.issued 1 en
dc.identifier.startpage 1 en
dc.identifier.endpage 34 en
dc.identifier.issn 1432-1785
dc.identifier.issn 0025-2611
dc.identifier.uri http://hdl.handle.net/10468/6492
dc.identifier.doi 10.1007/s00229-016-0873-8
dc.description.abstract We prove that the compact Kähler manifolds with c1≥0 that admit holomorphic parabolic geometries are the flat bundles of rational homogeneous varieties over complex tori. We also prove that the compact Kähler manifolds with c1≥0 that admit holomorphic cominiscule geometries are the locally Hermitian symmetric varieties. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher Springer International Publishing AG en
dc.rights © 2016, Springer-Verlag Berlin Heidelberg. This is a post-peer-review, pre-copyedit version of an article published in manuscripta mathematica. The final authenticated version is available online at: https://doi.org/10.1007/s00229-016-0873-8 en
dc.subject Holomorphic cominiscule en
dc.subject Noncominiscule holomorphic parabolic geometry en
dc.subject Kähler–Einstein manifold en
dc.title Holomorphic geometric structures on Kähler–Einstein manifolds en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Ben Mckay, School Of Mathematical Sciences, University College Cork, Cork, Ireland. +353-21-490-3000 Email: b.mckay@ucc.ie en
dc.internal.availability Full text available en
dc.date.updated 2018-07-23T11:46:50Z
dc.description.version Accepted Version en
dc.internal.rssid 446727576
dc.contributor.funder Science Foundation Ireland en
dc.description.status Peer reviewed en
dc.identifier.journaltitle manuscripta mathematica en
dc.internal.copyrightchecked Yes en
dc.internal.licenseacceptance Yes en
dc.internal.IRISemailaddress B.McKay@ucc.ie en
dc.relation.project info:eu-repo/grantAgreement/SFI/SFI International Strategic Cooperation Award (ISCA)/13/ISCA/2844/IE/Ireland-India ISCA Programme/ en

Files in this item

This item appears in the following Collection(s)

Show simple item record

This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement